# SDR VNAA9809004

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2350 · Audio Integrating System
- Part: Rmu
- Part number: 7013270932
- Condition: Failed
- Location: Nr 1
- Part time: 65,187 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, A NUMBER ONE RADIO MANAGEMENT UNIT FAIL WARNING MESSAGE ILLUMINATED.  THE CREW UTILIZED THE NUMBER TWO RADIO MANAGEMENT UNIT, AND CONTINUED ON TO AZO.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO RADIO MANAGEMENT UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 23-11-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
